# SDR IPXA2017032915660

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING UPPER SKIN HAS CORROSION BETWEEN XORS 751 - 779, STRINGER 1 & REAR SPAR.  REPAIRED THE SKIN IAW EA 011-5730-01-A6728, REV  I/R,  AND EO MD11-5730-63733-A.
